A geometric integration of the extended Lee homomorphism

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We give a geometric integration of the extended Lee homomorphism, yielding a homomorphism on the group of automorphisms of a locally conformal symplectic manifold and interpret its kernel as quotient of a group of symplectic diffeomorphisms of a canonically associated symplectic manifold, on which we construct the Calabi invariants in terms of the cA-cohomology. The value of this global Lee homomorphism on an automorphism is the similitude ratio of some lifting on the associated symplectic manifold. Applications to mechanics are given.

Original languageEnglish (US)
Pages (from-to)30-44
Number of pages15
JournalJournal of Geometry and Physics
Volume39
Issue number1
DOIs
StatePublished - Jan 1 2001

Fingerprint

Geometric Integration
Symplectic Manifold
Homomorphism
automorphisms
quotients
homology
Diffeomorphisms
Automorphism
Mechanics
Cohomology
Automorphisms
Quotient
kernel
Invariant

All Science Journal Classification (ASJC) codes

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Geometry and Topology

Cite this

@article{494c1d6dc95542ab8389090f999f0f6f,
title = "A geometric integration of the extended Lee homomorphism",
abstract = "We give a geometric integration of the extended Lee homomorphism, yielding a homomorphism on the group of automorphisms of a locally conformal symplectic manifold and interpret its kernel as quotient of a group of symplectic diffeomorphisms of a canonically associated symplectic manifold, on which we construct the Calabi invariants in terms of the cA-cohomology. The value of this global Lee homomorphism on an automorphism is the similitude ratio of some lifting on the associated symplectic manifold. Applications to mechanics are given.",
author = "Augustin Banyaga",
year = "2001",
month = "1",
day = "1",
doi = "10.1016/S0393-0440(00)00071-1",
language = "English (US)",
volume = "39",
pages = "30--44",
journal = "Journal of Geometry and Physics",
issn = "0393-0440",
publisher = "Elsevier",
number = "1",

}

A geometric integration of the extended Lee homomorphism. / Banyaga, Augustin.

In: Journal of Geometry and Physics, Vol. 39, No. 1, 01.01.2001, p. 30-44.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A geometric integration of the extended Lee homomorphism

AU - Banyaga, Augustin

PY - 2001/1/1

Y1 - 2001/1/1

N2 - We give a geometric integration of the extended Lee homomorphism, yielding a homomorphism on the group of automorphisms of a locally conformal symplectic manifold and interpret its kernel as quotient of a group of symplectic diffeomorphisms of a canonically associated symplectic manifold, on which we construct the Calabi invariants in terms of the cA-cohomology. The value of this global Lee homomorphism on an automorphism is the similitude ratio of some lifting on the associated symplectic manifold. Applications to mechanics are given.

AB - We give a geometric integration of the extended Lee homomorphism, yielding a homomorphism on the group of automorphisms of a locally conformal symplectic manifold and interpret its kernel as quotient of a group of symplectic diffeomorphisms of a canonically associated symplectic manifold, on which we construct the Calabi invariants in terms of the cA-cohomology. The value of this global Lee homomorphism on an automorphism is the similitude ratio of some lifting on the associated symplectic manifold. Applications to mechanics are given.

UR - http://www.scopus.com/inward/record.url?scp=0011874295&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0011874295&partnerID=8YFLogxK

U2 - 10.1016/S0393-0440(00)00071-1

DO - 10.1016/S0393-0440(00)00071-1

M3 - Article

VL - 39

SP - 30

EP - 44

JO - Journal of Geometry and Physics

JF - Journal of Geometry and Physics

SN - 0393-0440

IS - 1

ER -